MathSciNet Relay Station
MathSciNet bibliographic data
MR2330013 (2009i:46132) 46L87 (58J42)
Keri, A. L.; Sukochev, F. A. Dixmier traces and some applications to noncommutative geometry. (Russian) Uspekhi Mat. Nauk 61 (2006), no. 6(372), 45--110; translation in Russian Math. Surveys 61 (2006), no. 6, 1039–1099
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement